# SDR SWAA2020082409511

- Difficulty date: August 18, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,246 hours, 39,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR SLIDE BOX RT GIRT STOW BRACKET LOOSE / SECURED PER SRM 51-40-02
